# SDR 2001UALA01168

- Difficulty date: June 26, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 37,363 hours, 14,050 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED STA 380, LBL 48 AND LBL 58.  MAJOR REPAIR ACCOMPLISHED.  ACCOMPLISHED T-CAP SPLICE REPAIR.
